Alert archive / Ohio / River Flood Warnings in 2026
River Flood Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 18, 2026, 2:35 PM EST for Trumbull County, Ohio. It took effect at Feb 18, 2026, 4:00 PM EST. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2026, 2:35 PM EST (19:35 UTC)
- In effect from
- Feb 18, 2026, 4:00 PM EST
- Expired
- Feb 18, 2026, 10:10 PM EST
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek (Trumbull Co) at Phalanx Station (PHAO1).
- Action stage
- 8 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03093000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
230
WGUS41 KCLE 181935
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
235 PM EST Wed Feb 18 2026
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/cle.
The next statement will be issued late tonight at midnight EST.
&&
OHC155-190500-
/O.NEW.KCLE.FL.W.0001.260218T2100Z-260219T1200Z/
/PHAO1.1.RS.260218T2100Z.260219T0200Z.260219T0400Z.UU/
235 PM EST Wed Feb 18 2026
...FLOOD WARNING IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Eagle Creek at Phalanx Station.
* WHEN...Until tomorrow morning.
* IMPACTS...At 9.5 feet, Barclay Messerly Road south of the Warren
Airport in Braceville floods. Knowlton Road will be threatened.
* ADDITIONAL DETAILS...
- At 2:00 PM EST Wednesday the stage was 9.4 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 9.6 feet late this evening.
It will then fall below flood stage late tonight.
- Flood stage is 9.5 feet.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sullivan1 follow-up statement
179
WGUS81 KCLE 190310
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1010 PM EST Wed Feb 18 2026
...The Flood Warning is cancelled for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
OHC155-190415-
/O.CAN.KCLE.FL.W.0001.000000T0000Z-260219T0310Z/
/PHAO1.1.RS.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1010 PM EST Wed Feb 18 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Eagle Creek At Phalanx Station.
* ADDITIONAL DETAILS...
- At 10:00 PM EST Wednesday the stage was 9.1 feet.
- Forecast...The river is expected to fall to 6.1 feet late
Saturday morning.
- Please visit www.weather.gov/safety/flood for flood safety
and preparedness information.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
26What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 18, 1:17 PM EST, 1 hour 18 minutes earlier. Its key messages:
- 1) Above average temperatures expected through Friday with periodic rain showers during that time frame. Rivers will continue to be monitored for rises due to ice jam potential. 2) Seasonable temperatures expected this weekend through early next week with potential for snow showers.
Area forecast discussion, Feb 18, 1:17 PM EST, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 117 PM EST Wed Feb 18 2026 .WHAT HAS CHANGED... No major changes at the moment. The potential for snow accumulations across parts of the area during the second half of the weekend into Monday will be monitored in the coming days. && .KEY MESSAGES... 1) Above average temperatures expected through Friday with periodic rain showers during that time frame. Rivers will continue to be monitored for rises due to ice jam potential. 2) Seasonable temperatures expected this weekend through early next week with potential for snow showers. && .DISCUSSION... KEY MESSAGE 1... A warm front has started to lift through the western portion of the area early this morning and will continue to push northward. Rain showers can be seen along the front due to isentropic lift, though the showers currently are fairly light and should push out to the east into Pennsylvania before sunrise. There will be a few hour period where it will be dry before the cold front moves through this afternoon and early evening. QPF for the day has gone down over the past few forecast runs as the southern extent of the precipitation was in question. Currently, most of the area will receive around a tenth to two tenth of rain with higher amounts in northeastern Ohio and northwestern Pennsylvania of two to four tenths. There will be some potential for those higher amounts to reach half an inch, but those will tend to be localized. Additionally, there will be a bit of instability to accompany the showers and along the cold front to where a rumble of thunder or two will be possible. With the passing warm front, temperatures have stayed in the mid to upper 40s and will rise up into the mid to upper 50s with areas in the west and southwest of the CWA reaching into the 60s. With the rising temperatures and the rainfall expected today, there could be a minor response in rivers and streams across the region. Localized ice jams will also be possible as ice along rivers has begun to break apart. Potential will span the next few days before temperatures begin to moderate and rain changes over to snow this weekend. Will need to continue to monitor the rivers for any response. A LLJ of 30 to 50 knots will move over the region throughout the day today that will support strong wind gusts at the surface. Winds will peak around the time of the cold front passage this afternoon with gusts 20 to 30 mph and subside into the evening. There will be another chance for stronger winds on Friday as a more potent low pressure system moves into the Great Lakes region where wind gusts of over 30 mph will be possible. Another chance for rain returns on Friday as a low pressure system lifts out of the mid-Mississippi valley into the Great Lakes region. A warm front will pass through the region late Thursday night into early Friday morning that will have some instability along with it, so a few thunderstorms could be possible. Along with the instability, there will be modest shear ahead of the front that may support stronger wind gusts as thunderstorms move into the region, though the greatest chance for this will be in the southwestern portion of the CWA. Instability should wane with the passing, occluding cold front early Friday morning. KEY MESSAGE 2... Behind the cold front on Friday, temperatures will begin to moderate to a more seasonable levels as colder air moves in from the northwest. Highs on Saturday will be in the upper 30s to low 40s and drop down into the mid 30s on Sunday. The trend will continue into early next week with highs near 30 across the region. Low pressure will track to the south of the region this weekend as an upper level trough moves into the Great Lakes. This will bring the potential for precipitation to the region Sunday into early next week. With the colder air moving in, accumulating snow showers will be possible. There will be the potential, depending on how the low to the south progresses, that some wet synoptic snow will fall across the region. On the back side of the low, with the west to northwesterly flow, lake enhanced snow showers will be possible that could linger into early next week. Ridging will begin to build in to the region on Monday that will push any remaining precipitation out and dry weather is expected. && .AVIATION /18Z Wednesday THROUGH Monday/... A warm front lifting northward across the region today will become stationary and settle just south of Lake Erie tonight, waving back north through the day tomorrow. This will keep the area in a relatively warm/moist regime, which will favor continued MVFR and IFR conditions, with periods of showers through Thursday. LIFR conditions are likely across the shore of Lake Erie, northwest PA, and eastern OH Wednesday and Thursday, with an isolated thunderstorm or two across western and southern OH Thursday afternoon and evening. Southwest winds in the teens, gusting into the upper 20s, are expected this afternoon across western OH, with winds becoming light out of the southeast overnight into Thursday morning. Outlook...Conditions become more progressive on Friday as a cold front sweeps across the area. IFR/LIFR conditions will persist ahead of the front, quickly becoming VFR behind the front. Non-VFR conditions will return Saturday afternoon/evening, and continue through the weekend. Snow is expected Saturday night through Sunday, with non-VFR conditions Monday. && .MARINE... Movement of the ice fields on Lake Erie is expected to continue today as with southwesterly winds 10-15 knots and gusts 20-25 knots this afternoon. A warm front will lift across the lake today, becoming stationary south of the lake overnight. Ice has been weakening due to warm temperatures, and ice floes may block or close shipping channels. Winds are expected to decrease this evening, but will return out of the east Thursday. East-southeasterly winds will increase to 10 to 20 knots on Thursday night, becoming southwesterly at 30 knots with the passage of a cold front on Friday. Strong winds with the front may loosen or move fast ice west of the Lake Erie Islands, while northwesterly winds this weekend may push ice back towards the lakeshore. People are urged to stay off the Lake Erie ice this week! Ice floes are likely and may strand people venturing out on the ice, which may break away from shore or the Lake Erie Islands. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && DISCUSSION...23 AVIATION...27 MARINE...27
Hazardous weather outlook, Feb 18, 1:21 PM EST, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 121 PM EST Wed Feb 18 2026 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191830- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 121 PM EST Wed Feb 18 2026 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Areas of fog may develop late this evening through early Thursday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-191830- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 121 PM EST Wed Feb 18 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. The combination of temperatures approaching 60 degrees and increasing southwesterly winds this afternoon, may result in the break up and movement of the ice on Lake Erie. Persons should stay off the ice this week. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Persons are advised to stay off the ice this week as temperatures will be in the 50s through Friday. Going out on the ice could result in being stranded if ice breaks away from shore. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 10:24 AM EST | Areal Flood Advisory | CLE | Lake | 9 hr |
Nearby
River Flood Warnings in Ohio, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.